# SDR SWAA2022030379048

- Difficulty date: March 1, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 18,939 hours, 8,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN AFT CARGO ON RIGHT TRANSITION ANGLE BETWEEN STA. 727I AND 787. / [01] REMOVED RIGHT HAND TRANSITION ANGLE FROM STA. 727F+12 TO STA. 787 PER SRM 53-00-53-2R-6 REPAIR 6;[02] FABRICATED NEW ZEE ANGLE AND SPLICE PLATE FROM BAC1496-377 7075-T62 CLAD FORMED CHANNEL PER SRM 53-00-53-2R-6 REPAIR 6;[03] TREATED AND PRIMED REPAIR PARTS AND REWORK AREA PER SRM 51-20-01;[04] OK TO INSTALL;[05] INSTALLED NEW TRANSITION ANGLE IN-BETWEEN 727F+12 TO STA. 787 PER SRM 53-00-53-2R-6 REPAIR 6;[06] VERIFIED;[07] CLICK BOND NUT PLATE INSTALLED ON FAULT NO: TTG8Q00B31ZX;[08] REMOVED AND REPLACED TRANSITION ANGLE SECTION FROM STA. 727F+12 TO STA. 787 PER SRM 53-00-53-2R-6 REPAIR 6.
